MAUDE Adverse Event Report: COOK INC AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number THSF-35-260-AES-SGH-BH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the physician was using the amplatz extra-stiff support heparin coated wire guide for an endovascular aneurysm repair (evar) with approach from the right common femoral artery (cfa).However, when the wire was being inserted into the sheath, it was found to have a kink with the inner wire protruding approximately 4cm from the tip.The procedure was continued with another wire, and there were no injuries or additional procedures reported.

Brand Name
AMPLATZ EXTRA-STIFF SUPPORT HEPARIN COATED WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7896245
Report Number1820334-2018-02939
Device Sequence Number148470
Product Code DQX
UDI-Device Identifier00827002116740
UDI-Public(01)00827002116740(17)200511(10)5799455
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2020
Device Catalogue NumberTHSF-35-260-AES-SGH-BH
Device Lot Number5799455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1